# SDR SWAA2025100207663

- Difficulty date: August 23, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB WIRE BUNDLE BRACKET CRACKED.   REMOVED AND REPLACED RT WING T/E PANEL 651FB WIRE BUNDLE BRACKET IAW SRM 51-40-02-0G-0 STEP 4. B; E; FIGURE 8.
